EN|RU

Volume 19, No 1, 2012
Content

A. Yu. Vasil’eva
On reconstructive sets of vertices in the Boolean cube
P. 3–16

E. Kh. Gimadi, . V. Ivonina 
Approximation algorithms for maximum-weight problem of two-peripatetic salesmen
P. 17–32

S. M. Grabovskaya 
About the reliability of nonbranching programs in the basis of a generalized conjunction
P. 33–40

N. A. Kolomeec
Enumeration of bent functions on the minimal distance from the quadratic bent function
P. 41–58

P. A. Kononova 
Lower and upper bounds for the optimal makespan in the multimedia problem
P. 59–73

D. S. Malyshev
The complexity analysis of the edge-ranking problem for hereditary graph classes with at most three prohibitions
P. 74–96

 © Sobolev Institute of Mathematics, 2015